Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Taking vitamin supplement. Having reduced apetite, lower back pain, pain around kidneys. Drinking enough water. Suggestions?

I have been taking a vitamin supplement called Voyager V3. It has significantly reduced my appetite , but after a few days of taking it I have been experiencing lower back pain . One of the key things to taking V3 is to get in your water intake. I drink around 100oz of water a day. The pain is around my kidney area. What is your suggestion to alleviate this pain.....or do I need to increase my water intake?
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
welcome to the HCM!
Lower back pain inn your kidney area must be investigated.A single urine analysis test if normal will rule out stone ,infection,or any other renal disease so kindly get this test done to rule out any underlying kidney disease!
Hope this will help you!
Answered: Wed, 4 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor